Translator Disclaimer
15 November 2020 Smoothness of Schubert varieties in twisted affine Grassmannians
Thomas J. Haines, Timo Richarz
Duke Math. J. 169(17): 3223-3260 (15 November 2020). DOI: 10.1215/00127094-2020-0025

Abstract

We give a complete list of smooth and rationally smooth normalized Schubert varieties in the twisted affine Grassmannian associated with a tamely ramified group and a special vertex of its Bruhat–Tits building. The particular case of the quasi-minuscule Schubert variety in the quasi-split but non-split form of Spin 8 (ramified triality) provides an input needed in the article by He–Pappas–Rapoport classifying Shimura varieties with good or semi-stable reduction.

Citation

Download Citation

Thomas J. Haines. Timo Richarz. "Smoothness of Schubert varieties in twisted affine Grassmannians." Duke Math. J. 169 (17) 3223 - 3260, 15 November 2020. https://doi.org/10.1215/00127094-2020-0025

Information

Received: 29 September 2018; Revised: 4 March 2020; Published: 15 November 2020
First available in Project Euclid: 12 November 2020

MathSciNet: MR4173154
Digital Object Identifier: 10.1215/00127094-2020-0025

Subjects:
Primary: 14M15
Secondary: 14G35

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 17 • 15 November 2020
Back to Top